MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*75MM LINEAR CUTTER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*75MM LINEAR CUTTER; STAPLE, IMPLANTABLE
Catalog Number TLC75
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/16/2026 d4 batch #: 664d66 attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event? investigation summary the product was returned for thorough evaluation, which included visual inspections and functional testing of the returned device.Visual analysis of the returned sample revealed that the device was received with no apparent damage.With the firing knob forward and with a reload loaded in the device.The reload was returned fully fired with the swing tab in lock position.The device was tested for functionality with a test reload and it fired, cut, and formed all the staples as intended.The staple line and cut line were complete, and the staples meet the staple form release criteria.In addition, a tyvek returned along with the device.The event described could not be confirmed as the device was returned without detectable damage and the knife returned to its home position as expected.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 664d66, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure the staple which inserts into intraluminal, stapler jammed/the blade of staple would not retract and was protruding out on staple after use and was not able to be removed from the stapler itself so another had to be opened.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24610755
Report Number3005075853-2026-02028
Device Sequence Number13220151
Product Code GDW
UDI-Device Identifier10705036013211
UDI-Public(01)10705036013211(17)300630(10)686D21
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTLC75
Device Lot Number686D21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown